# SDR VW3R200200005

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 5471
- Condition: Failed
- Location: Life Raft
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321010511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT NOT TRANSMITTING AND NEEDS TO BE REPLACED. ELT CASE BROKEN OFF BATTERY.
